# SDR 96ZZZX5894

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91323
- Make and model: Amtr TAILWINDW8
- Aircraft serial: 001
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Belt Attach
- Condition: Failed
- Location: Cockpit Seat
- Part time: 83 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRPLANE CRASHED BECAUSE OF ENGINE FAILURE BUT THE SEAT BELTS FAILED BECAUSE OF POOR WELDS.  ATTACHMENT LUGS BROKE LOOSE FROM STRUCTURE, ALLOWING PILOT TO BE EJECTED INTO INSTRUMENT PANEL.  SUBMITTER RECOMMENDS THAT AMATEUR AIRCRAFT BUILDERS MAKE GOOD WELDS.
